# SDR R61A2025100200429

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 44,839 hours, 34,020 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUMES IN FWD CABIN BY PILOT, BOTH FAS AND FIRST CLASS PASSENGERS. SMELLS LIKE BUTANE. PERFORMED OPS CHECK OF PACK 1 AND 2 INCLUDING ENGINE RUNS AND BLEED VALVE. OPS CHECK GOOD. UNABLE TO REPRODUCE SMELL. NO SMELL OR FUMES NOTED AT THIS TIME.
